# SDR UALA2009051101335

- Difficulty date: May 11, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 44,604 hours, 12,366 cycles
- Engine: Pwa PW2037
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENG NO START IN NR 2 POSITION.  WORKED IN BOTH.  REPLACED IGNITION EXCITER, AND PLUG, NO HELP.  REPLACED LEAD, OPS CHECK NORMAL.
